# SDR RAIA00108024

- Difficulty date: August 23, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,152 hours, 14,653 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C850175
- Part serial: 193
- Condition: Failed
- Location: Rt Fuselage
- Part time: 16,152 hours, 14,653 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7092-STL-RIGHT STALL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED THE RIGHT AOA VANE.
